# SDR CHIR20140214001

- Difficulty date: February 14, 2014
- Submitted: February 17, 2014
- Operation: Air carrier
- Aircraft: N6682D
- Make and model: Boeing 1072
- Aircraft serial: 101
- Aircraft time: 67,491 hours
- System (JASC): 2612 · Fire Detection
- Part: Wire
- Condition: Damaged
- Location: Fire Detection
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

INTERMITTENT INFLIGHT ILLUMINATION OF NR 1 ENG FIRE DETECTION WARNING LIGHT. FALSE WARNING.  REPLACED MULTIPLE FIRE WARNING EYES AND A FIRE HANDLE RELAY.  SUFFERED ANOTHER RASH OF FALSE FIRE WARNING INDICATIONS. FAULTY PORTIONS OF THE NR 1 FIRE DETECTION SYSTEM WAS REPLACED FOR MULTIPLE NICKS IN THE WIRE SHIELDING AND SUSPECTED FAULTY SPLICES. NO FURTHER REOCCURRENCE’S HAVE BEEN REPORTED.
